Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

White spots on nose and below eyes

my son 4 years old, has recently having a white spots on nose and area below eyes.I consulted the doctor he gave an Vit e-cream.But from one week the discoloration becomes a butter fly pattern and having a more defined lines around the nose an below eyes.My child doctor told me it is alarming.The worst scenario could be vitiligo .He told me to consult skin specialist.What do you suggest.
Asked On : Sat, 5 May 2012
Answers:  2 Views:  528
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician, Infectious Diseases 's  Response
Welcome to HealthcareMagic forum.
White spots on face of children could be due to varied conditions ,some minor like eczema,pityriasis alba or post inflammatory scarring and leukoderma while others which need definitive treatment like tinea versicolor or hansens disease or vitiligo .
Your child could have a risk of vitiligo if the spots are depigmented and spreading without any antecedent cause or trauma to skin. if they are hypo pigmented and spreading it could be still eczema or infection ( tinea).
Since your child has been examined by his physician and advised a referral to a dermatologist ,It is definitely recommended to get a confirmed diagnosis.
Remember that whatever is the diagnosis , the earlier the treatment started the better is the outcome.
So please do not worry and get a dermatological evaluation before jumping to any conclusion.
Hope I have answered your query.
Wishing you good health.
Answered: Sat, 5 May 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Hello Naz,
Welcome here on hcm.
In my view you are suffering from vit b6 deficiency.
I will suggest you to take this vit for 2 to 3 months and you should be ok.
If your doctor think that you are suffering from vitiligo than there is no cure for it.
It will take its own course.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor